Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 19, 2011, 11:47 PM CDT for 5 counties in Wisconsin. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2011, 11:47 PM CDT (04:47 UTC)
- Expired
- Jul 20, 2011, 12:45 AM CDT
- In force
- 58 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 12:18 AM CDT | TSTM WND DMG | 3 W Brownsville, WI | LARGE TREE BRANCH DOWN ON ROAD NEAR CTY RD YY AND HWY 49 INTERSECTION |
| Jul 20, 12:22 AM CDT | TSTM WND DMG | Beaver Dam, WI | LARGE TREE BRANCH BLOWN DOWN...BLOCKING SEVERAL LANES OF TRAFFIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 19, 11:27 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS53 KMKX 200447
SVRMKX
WIC021-027-039-047-077-200545-
/O.NEW.KMKX.SV.W.0112.110720T0447Z-110720T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 PM CDT TUE JUL 19 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
DODGE COUNTY IN SOUTHEAST WISCONSIN...
WESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHERN GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHEAST MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1245 AM CDT
* AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RUSH LAKE TO 7 MILES SOUTH OF MONTELLO...AND MOVING SOUTHEAST
AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MARKESAN AROUND 1155 PM CDT.
ROSENDALE AROUND MIDNIGHT CDT.
PARDEEVILLE AND BRANDON AROUND 1205 AM CDT.
CAMBRIA AROUND 1210 AM CDT.
RIO AND RANDOLPH AROUND 1215 AM CDT.
OAKFIELD AND WAUPUN AROUND 1220 AM CDT.
LOMIRA...FALL RIVER AND BEAVER DAM AROUND 1235 AM CDT.
MAYVILLE...THERESA AND JUNEAU DODGE AIRPORT AROUND 1240 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE WEST
ROSENDALE...MANCHESTER...DALTON...FAIRWATER...WYOCENA...LAGODA...
ALTO...FRIESLAND...ASTICO AND FOX LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
4328 8905 4329 8911 4366 8947 4390 8877
4390 8874
TIME...MOT...LOC 0447Z 336DEG 26KT 4386 8880 4366 8932
WIND...HAIL 60MPH 0.75IN
$$
REM5 follow-up statements
736
WWUS53 KMKX 200456
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 PM CDT TUE JUL 19 2011
WIC021-027-039-047-077-200545-
/O.CON.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-GREEN LAKE WI-MARQUETTE WI-
1156 PM CDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MARQUETTE...SOUTHERN GREEN LAKE...WESTERN FOND DU LAC...DODGE AND
EASTERN COLUMBIA COUNTIES UNTIL 1245 AM CDT...
AT 1151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ROSENDALE TO 7 MILES NORTH OF PARDEEVILLE...MOVING SOUTHEAST AT
30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
PARDEEVILLE AROUND 1205 AM CDT.
CAMBRIA AROUND 1210 AM CDT.
OAKFIELD...WAUPUN...RIO AND RANDOLPH AROUND 1215 AM CDT.
LOMIRA AND BEAVER DAM AROUND 1230 AM CDT.
FALL RIVER AROUND 1235 AM CDT.
MAYVILLE...THERESA...JUNEAU DODGE AIRPORT AND JUNEAU AROUND 1240 AM
CDT.
IRON RIDGE AROUND 1245 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE LAGODA...
ALTO...FRIESLAND...LAMARTINE...ASTICO...FOX LAKE...OAK CENTER...
OTSEGO...ATWATER AND DOYLESTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
4328 8905 4329 8911 4366 8947 4390 8877
4390 8874
TIME...MOT...LOC 0456Z 336DEG 26KT 4378 8873 4360 8928
WIND...HAIL 60MPH 0.75IN
$$
SEARS020
WWUS53 KMKX 200507
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1207 AM CDT WED JUL 20 2011
WIC021-027-039-047-077-200545-
/O.CON.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-GREEN LAKE WI-MARQUETTE WI-
1207 AM CDT WED JUL 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MARQUETTE...SOUTHERN GREEN LAKE...WESTERN FOND DU LAC...DODGE AND
EASTERN COLUMBIA COUNTIES UNTIL 1245 AM CDT...
AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OAKFIELD TO PARDEEVILLE...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
RIO AND RANDOLPH AROUND 1215 AM CDT.
LOMIRA...FALL RIVER AND BEAVER DAM AROUND 1230 AM CDT.
THERESA AND MAYVILLE AROUND 1235 AM CDT.
JUNEAU DODGE AIRPORT...JUNEAU...HORICON AND COLUMBUS AROUND 1240 AM
CDT.
IRON RIDGE AROUND 1245 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE OAK
CENTER...ASTICO...FOX LAKE...BYRON...ATWATER...BROWNSVILLE...
OTSEGO...DOYLESTOWN...SOUTH BEAVER DAM AND KNOWLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
4328 8905 4329 8911 4366 8947 4380 8903
4390 8874
TIME...MOT...LOC 0507Z 336DEG 26KT 4372 8856 4351 8930
WIND...HAIL 60MPH 0.75IN
$$695
WWUS53 KMKX 200516
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1216 AM CDT WED JUL 20 2011
WIC021-027-039-047-077-200545-
/O.CON.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-GREEN LAKE WI-MARQUETTE WI-
1216 AM CDT WED JUL 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MARQUETTE...SOUTHERN GREEN LAKE...WESTERN FOND DU LAC...DODGE AND
EASTERN COLUMBIA COUNTIES UNTIL 1245 AM CDT...
AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OAKFIELD TO PARDEEVILLE...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
LOMIRA AROUND 1225 AM CDT.
FALL RIVER AND BEAVER DAM AROUND 1230 AM CDT.
JUNEAU DODGE AIRPORT...THERESA...MAYVILLE AND HORICON AROUND 1235
AM CDT.
JUNEAU AND COLUMBUS AROUND 1240 AM CDT.
IRON RIDGE AROUND 1245 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ATWATER...
BROWNSVILLE...OTSEGO...KNOWLES...BURNETT...DOYLESTOWN...SOUTH BEAVER
DAM...KEKOSKEE...MINNESOTA JUNCTION AND LEIPSIG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
4328 8905 4329 8911 4366 8947 4380 8903
4390 8874
TIME...MOT...LOC 0515Z 336DEG 26KT 4365 8850 4346 8927
WIND...HAIL 60MPH 0.75IN
$$
SEARS638
WWUS53 KMKX 200527
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1227 AM CDT WED JUL 20 2011
WIC047-077-200537-
/O.CAN.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1227 AM CDT WED JUL 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARQUETTE AND
SOUTHERN GREEN LAKE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
4328 8906 4329 8911 4355 8935 4364 8892
4363 8889 4365 8888 4378 8859
TIME...MOT...LOC 0527Z 336DEG 26KT 4353 8839 4337 8917
$$
WIC021-027-039-200545-
/O.CON.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-
1227 AM CDT WED JUL 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL FOND
DU LAC...DODGE AND EASTERN COLUMBIA COUNTIES UNTIL 1245 AM CDT...
AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM THERESA TO 5 MILES SOUTHEAST OF RIO...MOVING SOUTHEAST AT 30
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
JUNEAU AND COLUMBUS AROUND 1235 AM CDT.
IRON RIDGE AROUND 1240 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE WOODLAND...
DANVILLE AND LOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
4328 8906 4329 8911 4355 8935 4364 8892
4363 8889 4365 8888 4378 8859
TIME...MOT...LOC 0527Z 336DEG 26KT 4353 8839 4337 8917
WIND...HAIL 60MPH 0.75IN
$$
SEARS339
WWUS53 KMKX 200539
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1239 AM CDT WED JUL 20 2011
WIC021-027-039-200549-
/O.EXP.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-
1239 AM CDT WED JUL 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FOND DU LAC...DODGE
AND EASTERN COLUMBIA COUNTIES WILL EXPIRE AT 1245 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.
LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
4328 8906 4329 8911 4355 8935 4364 8892
4363 8889 4365 8888 4378 8859
TIME...MOT...LOC 0539Z 336DEG 26KT 4340 8837 4329 8911
$$
SEARSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:50 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 19, 8:50 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 PM CDT TUE JUL 19 2011
.UPDATE...NO CHANGES TO HEAT HEADLINES FOR LATER PERIODS. FOCUS ON
LINE STRONG TO SEVERE CONVECTIN OF CENTRAL WISCONSIN THAT IS
MOVING SOUTHEAST CARRIED ALONG STEERING WINDS IN MID-LEVEL FLOW.
CONVECTION FORMED DUE TO STRONG WARM AIR ADVECTION DURING THE LATE
AFTERNOON AS LOW LEVEL JET STRENGTHENED INTO NORTHWEST WI.
CURRENTLY CONVECTION MOVING ALONG STRONG INSTABILITY GRADIENT
SOUTHEAST TOWARD CWA. THINKING CONVECTION WILL MOST LIKELY WEAKEN
AS IT PUSHES TOWARD AND INTO NORTHERN CWA AFTER 10 PM...BUT COULD
NOT RULE OUT A FEW SEVERE WIND GUSTS OR LARGER HAILSTONES. LOSS OF
INSOLATION AND MOVING AWAY FROM BETTER LOW LEVEL CONVERGENCE
SHOULD HELP CONVECTION WEAKEN. HOWEVER WILL BE BUMPING UP POPS
OVER MOST OF CWA THROUGH 08-09Z FOR NOW...WITH HIGHEST IN THE
NORTHWEST /FOR NOW/.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY FROM 10 AM WEDNESDAY TO 9 PM CDT THURSDAY FOR
WIZ051-052-059-060-065-066-071-072.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR
WIZ046-047-056>058-062>064-067>070.
LM...NONE.
&&
MBKHazardous weather outlook, Jul 19, 11:39 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1139 PM CDT TUE JUL 19 2011 WIZ046-047-051-052-056>060-062>072-201000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1139 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR GREEN LAKE...DODGE...JEFFERSON AND WALWORTH COUNTIES...AND THE REMAINING COUNTIES OF SOUTH CENTRAL WISCONSIN. SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT SOUTHERN WISCONSIN THROUGH THE LATE NIGHT. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF THE AREA UNTIL 3 AM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY AN EXCESSIVE HEAT WARNING IS IN EFFECT INTO THURSDAY EVENING FOR SOUTH CENTRAL WISCONSIN AND WESTERN PORTIONS OF SOUTHEAST WISCONSIN. A HEAT ADVISORY IS IN EFFECT FOR THE REMAINDER OF SOUTHEAST WISCONSIN FROM LATE WEDNESDAY MORNING INTO THURSDAY EVENING. AFTERNOON AND EARLY EVENING HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 110 DEGREES...WITH MUGGY NIGHT TIME LOWS IN THE 70S TO NEAR 80 DEGREES. THERE IS A SMALL CHANCE FOR THUNDERSTORMS IN FAR SOUTHERN WISCONSIN FOR THURSDAY AFTERNOON AND NIGHT AS A WEAK COOL FRONT MOVES THROUGH THE AREA. CHANCES OF THUNDERSTORMS THEN CONTINUE FOR FRIDAY THROUGH THE WEEKEND AS A WARM FRONT AND COLD FRONT AFFECTS THE REGION IN RESPONSE TO LOW PRESSURE MOVING FROM THE NORTHERN GREAT PLAINS INTO SOUTHERN CANADA. IN ADDITION...WEATHER CONDITIONS THAT ARE CONDUCIVE TO UNHEALTHY AIR QUALITY WILL LINGER FOR THE WEEK. A PERIOD OF SUNNY SKIES...HOT AND HUMID CONDITIONS...LIGHT WINDS...AND NOT MUCH AIR MASS CHANGE COULD LEAD TO UNHEALTHY LEVELS OF OZONE CONCENTRATIONS. LAKE SHORE COUNTIES WILL BE MOST AFFECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. LMZ643>646-201000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1139 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT AREAS OF FOG AND HAZE WILL LINGER OVER THE WATERS OF LAKE MICHIGAN OVERNIGHT. THE FOG COULD BE DENSE IN AREAS. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE LATE NIGHT. SOME OF THE THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 AM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY STRONG LOW PRESSURE MOVING FROM THE NORTHERN PLAINS INTO CANADA WILL GENERATE BREEZY SOUTHWEST WINDS ON WEDNESDAY. WIND GUSTS MAY REACH SMALL CRAFT ADVISORY CONDITIONS BY WEDNESDAY AFTERNOON AND LAST INTO THE EARLY EVENING. THERE IS A SMALL CHANCE FOR THUNDERSTORMS IN FAR SOUTHERN WISCONSIN AND ADJACENT LAKE MICHIGAN FOR THURSDAY AFTERNOON AND NIGHT AS A WEAK COOL FRONT MOVES THROUGH THE AREA. CHANCES OF THUNDERSTORMS THEN CONTINUE FOR FRIDAY THROUGH THE WEEKEND AS A WARM FRONT AND COLD FRONT AFFECTS THE REGION IN RESPONSE TO LOW PRESSURE MOVING FROM THE NORTHERN GREAT PLAINS INTO SOUTHERN CANADA. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Jul 19, 11:16 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1116 PM CDT TUE JUL 19 2011 WIZ056-057-062-063-200515- COLUMBIA-DANE-IOWA-SAUK- 1116 PM CDT TUE JUL 19 2011 ...STRONG WINDS AHEAD OF STRONG THUNDERSTORM MOVING INTO SAUK COUNTY... AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHWEST OF WISCONSIN DELLS...MOVING SOUTHEAST AT 40 MPH. OUTFLOW FROM THIS STORM WILL MOVE THROUGH AHEAD OF THE STORMS...LEADING TO WINDS UP TO 50 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LAKE DELTON BY 1135 PM CDT... WISCONSIN DELLS AIRPORT BY 1140 PM CDT... WEST BARABOO AND BARABOO BY 1145 PM CDT... DEVILS LAKE STATE PARK BY 1150 PM CDT... PRAIRIE DU SAC AND SAUK CITY BY 1205 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SEARS
Local storm report, Jul 19, 11:34 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND GST BERLIN 43.97N 88.95W
07/19/2011 M51 MPH GREEN LAKE WI EMERGENCY MNGR
&&
SEARSLocal storm report, Jul 19, 11:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM TSTM WND DMG PRINCETON 43.85N 89.13W
07/19/2011 GREEN LAKE WI EMERGENCY MNGR
TREE DAMAGE WITH ESTIMATED WIND GUSTS TO AROUND 60 MPH.
&&
MKAVINSKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 10:58 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 62 min |
| Jul 20, 12:19 AM CDT | Special Marine Warning | MKX | 116 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.